# SDR SWAA2016080854662

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 37,688 hours, 17,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMERGENCY LIGHT INOPERTIVE AT SEAT ROW 11.    REPLACED THE LAMP IAW AMM.
